# SDR DALA2018040202156

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,862 hours, 11,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACKED  FLOOR SUPPORT, BS 312 TO 328,  RBL 32 IN THE PASSENGER CABIN.  REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02, ITEM 9, AND 51-40-02, DWG 141A5400, REV 0.
